Reference Type | Journal (article/letter/editorial) |
---|
Title | Accuracy of Nonlinear Approximations in Spheroidal Collapse: Why Are Zeldovich‐Type Approximations Good? |
---|
Journal | The Astrophysical Journal |
---|
Authors | Yoshisato, Ayako | Author |
---|
Matsubara, Takahiko | Author |
Morikawa, Masahiro | Author |
Year | 1998 (May) | Volume | 498 |
---|
Issue | 1 |
---|
Publisher | IOP Publishing |
---|
DOI | doi:10.1086/305534Search in ResearchGate |
---|
| Generate Citation Formats |
Mindat Ref. ID | 3343764 | Long-form Identifier | mindat:1:5:3343764:0 |
---|
|
GUID | 0 |
---|
Full Reference | Yoshisato, Ayako, Matsubara, Takahiko, Morikawa, Masahiro (1998) Accuracy of Nonlinear Approximations in Spheroidal Collapse: Why Are Zeldovich‐Type Approximations Good?. The Astrophysical Journal, 498 (1). 48-59 doi:10.1086/305534 |
---|
Plain Text | Yoshisato, Ayako, Matsubara, Takahiko, Morikawa, Masahiro (1998) Accuracy of Nonlinear Approximations in Spheroidal Collapse: Why Are Zeldovich‐Type Approximations Good?. The Astrophysical Journal, 498 (1). 48-59 doi:10.1086/305534 |
---|
In | (1998, May) The Astrophysical Journal Vol. 498 (1) IOP Publishing |
---|
These are possibly similar items as determined by title/reference text matching only.